MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR
Model Number LC358XXL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Provider alleges consumer has flipped back twice while in the chair.
 
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become available, a follow-up report will be issued.
 
Additional Manufacturer Narrative
The alleged condition (flipping backwards) could not be duplicated during functional testing.Based on the visual inspection, the evaluator can not rule out improper back installation (post final release) per the owner's manual.(pgs.11-12).
 
Event or Problem Description
Provider alleges consumer has flipped back twice while in the chair.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
ELECTRIC POSITIONING CHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york ave
duryea, PA 18642
8008008586
MDR Report Key13176201
Report Number2530130-2022-00002
Device Sequence Number20047856
Product Code INO
UDI-Device Identifier00606509400305
UDI-Public00606509400305
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070950
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLC358XXL
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2021
Supplement Date Received by Manufacturer12/29/2021
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale